| Model Number |
110024772 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign: canada.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.
Event or Problem Description
It was reported that the tip of the instrument fractured during the procedure.The fractured piece was retrieved and another instrument was used to complete the procedure.Attempts have been made and additional information on the reported event is unavailable.No adverse events have been reported as a result of the malfunction.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event was able to be confirmed by reported of the provided photographs.Visual examination of the images identified that the needle had broken off the tip and remains attached to the suture lines.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.